# SDR GTIA201402271189

- Difficulty date: February 27, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 15,364 hours, 7,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR OTBD F/A EMERGENCY FLASHLIGHT FAIL TO TEST.  R & R F/O'S EMERGENCY FLASHLIGHT IAW AMM 25-65-52-000-001-A/400-001-A.  OPS CHECKED GOOD.
